Numerische Mathematik

, Volume 6, Issue 1, pp 428–453

A general formulation of alternating direction methods

Part I. Parabolic and hyperbolic problems
  • Jim DouglasJr.
  • James E. Gunn
Article

DOI: 10.1007/BF01386093

Cite this article as:
Douglas, J. & Gunn, J.E. Numer. Math. (1964) 6: 428. doi:10.1007/BF01386093

Copyright information

© Springer-Verlag 1964

Authors and Affiliations

  • Jim DouglasJr.
    • 1
    • 2
  • James E. Gunn
    • 1
    • 2
  1. 1.Department of MathematicsRice UniversityHouston(USA)
  2. 2.206 Robinson LaboratoryCalifornia Institute of TechnologyPasadenaUSA